| Model Number |
447202 |
| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that bd kiestra inoqula lid won't stay up.The following information was provided by the initial reporter: replace gas springs barcoda hood - barcoda lid won't stay up.Hazard, injury or erroneous results? no.Hazard, injury or erroneous results details.
Event or Problem Description
Additional Manufacturer Narrative
H.6 investigation summary: bd technical services reported a worn-out gas spring on instrument bd kiestra inoqula (material: 447202 , serial number: (b)(6)).Springs were replaced with new set which has confirmed the complaint.Root cause is defined as faulty springs, and replacement with new set is initiated as a corrective action.Design history record (dhr) review is not required for this complaint, the complaint was evaluated via other elements of the investigation.The results of this evaluation have not identified any new hazards, new risks, or specific trends.